Our expert says:
I'm not quite sure what exactly the question is, but I will answer as best I can.
Libido can be effected by several things, including stress, medications (including the contracetive pill), recreational drugs, hormonal problems, etc. It also fluctuates naturally. I imagine that it will return once you find a partner that you are attracted to...if not, you might want to consult you GP or your gynae to check on your physical health.
Claire - SASHA
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru For referral to a professional in your vicinity, please send an email to firstname.lastname@example.org
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.